# SDR SIMA200233834

- Difficulty date: November 26, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS LEVEL 2 FINDING FOUND DURING MBV INSPECTION REFERENCE CRIC NR 27873.  SERVICE DOOR FORWARD SILL CORRODED.  REMOVED AND INSTALLED SERVICEABLE SILL IAW EMB 145 SRM 51-40-02.  (M)
